Ask an expert
Question

05 Oct 2009

Medication that can be taken to avoid side effects after stopping using pharmapress 10 mg
i am 30 years old and was prescribed to use pharmapress 10mg for hypertension when i was 27 years old of which i stopped usung it couple of months after that, and started training regularly and eating healthily. Three months after i stopped taking the tablets i experienced terrible headache and lost eyesight. Can this be linked to the tabletts i used to take or what can i do to avoid the headache and side effects from stoping taking the tablets. I could not cope with the knowledge that i had to take such kind of medication at my age and currently i am suffering from loss of eyesight that is happening gradually and the optometrist can not see anything wrong with my eyes or the cause.
Answer 35,741 views
Expert
Pharmacist
pharmacist

01 Jan 0001

B

Have you had your blood pressure tested after stopping? It may be aresult of your BP and NOT the tablets.

You should go see a doctor.Soon.

All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19371 votes
Vote